On primitive roots of tori: The case of function fields

Yen Mei J. Chen, Yoshiyuki Kitaoka, Jing Yu

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We generalize Bilharz's Theorem for double-struck G signm to all one-dimensional tori over global function fields of finite constant field. As an application, we also derive an analogue, in the setting of function fields, of a theorem (Chen-Kitaoka-Yu, Roskam) on the distribution of fundamental units modulo primes.

Original languageEnglish
Pages (from-to)201-215
Number of pages15
JournalMathematische Zeitschrift
Volume243
Issue number2
DOIs
StatePublished - Feb 2003

Fingerprint

Dive into the research topics of 'On primitive roots of tori: The case of function fields'. Together they form a unique fingerprint.

Cite this